Atypical reactions associated with heroin use - Five states, January-April 2005

R. S. Hoffman, L. S. Nelson, G. M. Chan, Liza Halcomb, N. C. Bouchard, B. Y. Ginsburg, J. Cone, Y. Jean-Francois, S. Voit, S. Marcus, M. Ford, C. Sanford, J. E. Michels, W. H. Richardson, L. M. Bretous, K. Johnson-Arbor, J. Thomas, M. Belson, M. Patel, J. SchierA. Wolkin, C. Rubin, Z. Duprey

Research output: Contribution to journalComment/debate

1 Scopus citations
Original languageEnglish
Pages (from-to)2424-2427
Number of pages4
JournalJournal of the American Medical Association
Volume294
Issue number19
DOIs
StatePublished - Nov 16 2005

Cite this

Hoffman, R. S., Nelson, L. S., Chan, G. M., Halcomb, L., Bouchard, N. C., Ginsburg, B. Y., Cone, J., Jean-Francois, Y., Voit, S., Marcus, S., Ford, M., Sanford, C., Michels, J. E., Richardson, W. H., Bretous, L. M., Johnson-Arbor, K., Thomas, J., Belson, M., Patel, M., ... Duprey, Z. (2005). Atypical reactions associated with heroin use - Five states, January-April 2005. Journal of the American Medical Association, 294(19), 2424-2427. https://doi.org/10.1001/jama.294.19.2424